# SDR MALA975980

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP010
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT LIGHT INOP AT FORWARD EMERGENCY DOOR EXIT.  MAINTENANCE RELAMPED, OPS CHECK GOOD.
